# SDR SWIA20240503

- Difficulty date: May 3, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE EXTERNAL SKIN AFT OF FS220.00 ALONG STGR12L. (MARKED)      (C-CHECK RO 7/17/2024)    REPAIRED DENT ON FUSELAGE EXTERNAL SKIN AFT OF FS220.00 ALONG STGR12L. REF REO 670-53-11-1978 REV -- DATED 2024-06-16 , REO 670-51-00-085 REV -A DATED 2017-08-23, CRJ700 SRM 51-26-01-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01,. COMPLIED WITH TASK CARD 51-900-1002-SKY.
